# SDR AWXA200200321

- Difficulty date: March 12, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG  - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON THE L2 DOOR SILL AT FR 68.  MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW SRM.
